# SDR SWIA200718877

- Difficulty date: November 13, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 17,558 hours, 23,225 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Bonding Strap
- Condition: Damaged
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 5543 - AILERON MOVEMENT DOES NOT FEEL CORRECT.  REPLACED RIGHT AILERON BONDING STRAP.  OPS CHECK GOOD.
